# SDR ASAA2013120496608

- Difficulty date: December 4, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 52,800 hours, 29,567 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65C103004
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG RETRACT ACTUATOR UPPER ATTACH BEARING IS STIFF & RUSTED.  ACFT GROUNDED. REMOVED BEARING FROM NLG RETRACT ACTUATOR UPPER FITTING.  FOUND PITTING IN BORE OF FITTING.  FITTING BORE AT MAXIMUM DESIGN DIMENSION, REF DWG 65C10300.  REMOVED FITTING REF SRM 51-40-02.  CLEANED AND REFINISHED FITTING SUPPORT STRUCTURE MATING SURFACE REF AMM 51-21.  DRILLED 10EA HOLES IN VERTICAL LEG OF NEW FITTING .247 DIA. REF SRM 51-40-02. DRILLED 14 EA HOLES IN HORIZONTAL LEG OF FITTING AND TOUCHED UP COUNTERBORES IAW DWG. 65C10300.  INSTALLED NEW FITTING AND FASTENERS WET WITH SEALANT IAW SRM 51-40-02.
